Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Nausea, stomach pain. Took Panadol, fever went down. Few episodes of diarrhea. Any thoughts ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11689 Questions
yesterday I went to wrok and I was feeling ok suddently I started to feel very tired. I thought is was because I did not get ennough sleep . I only drink in the morning 50/50 coffee before a go to work but since i was so tired I drank a cup of coffee. At my lunch time I took a short rest and when I woke up I started to feel nauseas and stomach pain. I left and went home. I staredted to feel nasusea but couldn't throw up. I had a fever and my stomach was very opset. I drank panadol and the ferver went down but all night the stomach pain was their. In the orning I ahd a few episodes of diarres wiuth no fever. Now I feel better but please read the CBC report and tell me your thoughts
Posted Tue, 22 May 2012 in Digestion and Bowels
Answered by Dr. Rakhi Tayal 52 minutes later
Thanks for posting your query.
I have seen the CBC report attached with the query. The report is within normal limits and is not indicative of any pathology. Please do not worry.
Your symptoms are likely to be due to mild GI upset due to infection.
However very often infection is due to Rotavirus which normally clears up on its own.

Do take a bland diet, with no milk, black tea with lemon, and yogurt, rice and ripe bananas for a couple of days. Drink plenty of fluids to avoid dehydration.

Get your stool examined and if it indicates infection or you are not better in two days, see your doctor for a course of antibiotics. You can meanwhile take Lomotil twice a day along with the diet I have suggested.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor